# SDR DL733992230

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 657377678
- Condition: Gouged
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 807-907, STRINGER 25L-27R, SKIN GOUGE REPAIR.  THE FUSELAGE SKIN WAS BADLY SCRATCHED AND GOUGED FROM FS 807 TO FS 907 BETWEEN STRINGERS 25L AND 27R DUE TO IMPACT     WITH GROUND EQUIPMENT.  THE SKIN WAS CUT AT FS 807 BETWEEN STRINGER 25L AND 27R AND THE AFT SECTION REMOVED TO THE EXISTING BUTT SPLICE AT FS 907.  A NEW SECTION OF SKIN WAS SPLICED IN WITH AN EXTERNAL REPAIR STRAP PER ER/A 368360-14, REV A.
